The labyrinth of North American identities
Bibliographic Data
| ID | 11183358 |
|---|---|
| Authors | Paul Litt (Carleton University, corresponding author) |
| Year | 2013 |
| Volume | 34 |
| Issue | 6 |
| Pages | 612-613 |
| Publication date | 2013-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Multilingual and Multicultural Development (JOURNAL) |
| Journal identifiers | ISSN: 0143-4632 • E-ISSN: 1747-7557 |
| Publisher | Informa UK Limited (PUBLISHER • GB) |
| DOI | 10.1080/01434632.2013.803736 |
| OpenAlex | W2014133692 |
| Language | EN |
Linguistics · Political science · Sociology · Canadian Identity and History · Gender Studies · Latin American and Latino Studies · Philosophy
| Highly cited | No |
|---|